# SDR UPS02238552

- Difficulty date: May 21, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- Aircraft time: 50,867 hours, 37,633 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat
- Condition: Cracked
- Location: #6 Slat Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS ON SLAT POSITIONS 6 & 8     DENTS RE-WORKED IAW SRM 51-40-1 HFEC INSP. CARRIED OUT IAW NDT MANUAL, PART 6 51-00-00 FIG 4 -  #8 S LAT NDF. #6 SLAT SKIN CRACKED & CRACK ENDS MARKED. #6 SLAT REPAIRED IAW SRM 57-30-03 SLAT REMOVED & INSTALLED IAW MM 27-81-11
